# SDR SWAA992086

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 178 BULKHEAD CRACKED LBL 7 AND RBL 5.  REPAIRED BULKHEAD PER SRM AND SWA RA NR 1-353-2187.
